# SDR SCNA96266

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421S
- Condition: Intermittent
- Location: Forward Lav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR TEST BUTTON WAS FOUND INTERMITTENT.  REMOVED AND REPLACED SMOKE DETECTOR AND OPS CHECKED GOOD.
